# SDR FDEA2019122083259

- Difficulty date: December 18, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 33,574 hours, 20,175 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N405048
- Condition: Contaminated
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TE FLAP DISAGREE ON APPCH WHEN LEVER MOVED TO FLAPS 1. COMPLIED WI/QRH AND LANDED FLAPS 20 USING APTN FLAPS. FLAP ISOLN VALVE STATUS MSG ON SHUTDOWN. NO RESTRICTION REF FIM 27-51-00-815-808. NR 5 FLAP TRANSMISSION OK TO CONTINUE PER EA F-2750-T0351488 COMPLIED WITH EA F-2750-T0351488 PART 1. TROUBLE SHOT REF FIM 27-51-00-815-808. FOUND NR 5 FLAP TRANSISSION OVERLOAD INDICATOR TRIPPED. FOUND WATER AT TORQUE LIMITER AND TORQUE TUBE AREA CONTAMINATED WITH WATER AND FROZEN. DISASSEMBLED AS REQUIRED AND CLEANED, LUBED AND SERVICED TRANSMISSION AND TORQUE LIMITER AS REQUIRED REF MM 27-51-06-4, SERVICED REF MM 12-21-09-3. OPS CHECKED  SYSTEM AS REQUIRED REF MM 27-51-00-5. OPS CHECKED GOOD. VERIFIED AND INSPECTED ALL OTHER FLAP TRANSMISSIONS FOR PROPER SERVICING AND VERIFIED ALL OVERLOAD INDICATOR ARE NOT TRIPPED. REMOVED AND REPLACED NR 5 FLAP TRANSMISSION AND ATTACHING TORQUE TUBE IAW AMM 27-51-06-4. ASSEMBLY COMPLETE NEEDS OPS CK. ACCOMPLISHED OPS CK AND CHECKED ADJUSTMENT OF POSITION TRANSMITTER IAW AMM 27-51-06-4 AND 27-58-03. SYSTEM OPS CKS NORMAL.
